# SDR ABXA9500974

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND MAIN FRAME STA 718 CRACKED ON LEFT SIDE.  REPAIRED IAW ABX REA D953-12966-SB.
